# SDR CALA2017082802906

- Difficulty date: August 28, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 108,437 hours, 12,697 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Line
- Part number: 7A146726
- Part serial: GH1994
- Condition: Detached
- Location: Evac Slide
- Component: Evac Slide, Bfgoodrich
- Component part number: 7A146726
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 RT MED SLIDE MOORING LINE IS NOT ATTACHED TO GIRT BAR. AM25-6 9-01-404-022 FIG 404 LOCATED AND REATTACHED MOORING LINE , SLIDE PIN. REMOVED EMERGENCY ASSIST BOTTLE PIN REMOVED AND REINSTALLED BUSTLE REF AMM 25- 69-81-401 OPS CK AT DOOR GOOD.
